# SDR REXA2015031000305

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD, PANEL CARDS, PANEL 443BB CHAFED ON END OF PANEL.  MECHANIC REMOVED  STIFFENERS AND SEALS FROM CHAFED PANEL 443BB AND INSTALLED ON NEW PANEL IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
